A Numerical Solution of the Two-Dimensional Fusion Problem with Convective Boundary Conditions

Author: Gulkac Vildan  

Publisher: Taylor & Francis Ltd

ISSN: 1550-2287

Source: International Journal for Computational Methods in Engineering Science and Mech, Vol.11, Iss.1, 2010-01, pp. : 20-26

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper, we present an LOD method for solving the two-dimensional fusion problem with convective boundary conditions. In this study, we extend our earlier work [1] on the solution of the two-dimensional fusion problem by considering a class of time-split finite-difference methods, namely locally one-dimensional (LOD) schemes. In addition, following the idea of Douglas [2, 3], a Douglas-like splitting scheme is presented. A stability analysis by Fourier series method (von Neumann stability) of the scheme is also investigated. Computational results obtained by the present method are in excellent agreement with the results reported previously by other research.